# SDR SWAA2015101945044

- Difficulty date: September 17, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 68,538 hours, 55,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SURROUND STRUCTURE, AFT FRAME, AFT INTERCOSTAL ATTACH ANGLE CRACKED AT STRINGER 11L.  R & R ANGLE IAW DWG & SRM.
